# SDR CA110829001

- Difficulty date: August 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 1,830 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: C523S3200203
- Condition: Departed
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE FLYING WITH ALL DOORS OFF, THE COMMUNICATION PANEL (THE PANEL THAT OPENS THE CABIN TO THE REAR CARGO HOLD) FLEW OUT OF THE CABIN.  NO DAMAGE WAS FOUND ON THE REST OF THE ACFT.  THE PANEL HAD RECENTLY BEEN MODIFIED FOR A STRETCHER KIT INSTALLATION IAW SB 25-016.  THE PANEL WAS INSTALLED CORRECTLY WITH ALL THE FASTENERS AT THE TIME OF THE INCIDENT.  THE CREW WAS NOT ABLE TO LOCATE AND RECOVER THE PANEL.
